# SDR SWAA2022032577900

- Difficulty date: February 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB.RIB #4 #3 STIFFNER HAS EVIDENCE OF CRACK.. / [01] PERFORMED HFEC IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK CONFIRMED AT LOWER SECTION OF #3 STIFFNER CRACK LENGTH:;[02] REMOVED DAMAGED ON STIFFENERS # 3 RIB # 4 AT L/H HORIZONTAL STAB IAW B737 SRM 55-10-09-2R-4 REPAIR 4.;[03] VERIFIED STEP 2;[04] REMOVED DAMAGED FROM WEB AT L/H HORIZONTAL STAB RIB #4 STIFFENERS #3 IAW B737 SRM 55-10-09-2R-4 REPAIR 4.;[05] VERIFIED STEP 4.;[06] PERFORMED HFEC INSP. OF THE CUT EDGES AND WEB ON RIB#4; STIFFENER #3 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22;[07] PERFORMED HFEC ROTO INSP. OF ALL EXISTING FASTENER HOLES WITHIN THE REPAIR AREA ON RIB#4; STIFFENER #3 IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22 TOOL: OLYMPUS MINIMITE B/C: 172542 DUE: 08/20/22;[08] LOCATED AND DRILLED REPAIR AT L/H HORIZONTAL STAB RIB #4 STIFFENERS #3IAW B737 SRM 55-10-09-R4 REPAIR 4.;[15] INSTALLED REPAIR AT#4 RIB #3 STIFFENERS L/H HORIZONTAL STAB IAW B737 SRM55-10-09-2R-4 REPAIR 4.;[16] VERIFIED STEPS 14 AND 15;[17] SEALED AROUND REPAIR AT # 4 RIB STIFFENERS #3 AT L/H HORIZONTAL STAB IAW B737 SOPM 20-50-19.
